MathSciNet Relay Station
MathSciNet bibliographic data
MR1294750 60C05 (62E15)
Fu, J. C.; Koutras, M. V. Distribution theory of runs: a Markov chain approach. J. Amer. Statist. Assoc. 89 (1994), no. 427, 1050–1058.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement